Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4125
Title: On the Limit Behavior in a Free Boundary Model for the Diffusion in a Polymer
Authors: Gaudiano, Marcos
Godoy, Tomas
Turner, Cristina
Keywords: Free Boundary ProblemsDiffusionConvective CoefficientAsymptotic Behavior
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: M. Gaudiano, T. Godoy and C. Turner, "On the Limit Behavior in a Free Boundary Model for the Diffusion in a Polymer”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 445–455.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
Free boundary problems arise modelling the sorption of
solvents into glassy polymers. There are physical reasons to expect that a convective condition with coefficient h, behaves asymptotically as a Dirichlet condition. In this work we prove, analyzing the uniform convergence the equivalence of these problems.
A condition is also derived that allows one to decide whether a
specific application lies within the asymptotic regime.
Type: Article
URI: http://hdl.handle.net/10077/4125
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
GaudianiGodoyTurnerRendMat39.pdf158.12 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

867
checked on Jun 26, 2022

Download(s) 50

336
checked on Jun 26, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.